RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 2, Pages 251–283 (Mi izv2245)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite 2-groups in which the set of self-centralizing abelian normal subgroups with at least three generators is empty ($SCN_3(2)=\varnothing$)

A. D. Ustyuzhaninov


Abstract: In this paper we study finite 2-groups in which each abelian normal subgroup is metacyclic, i.e. $SCN_3(2)=\varnothing$. The main result: a finite 2-group with $SCN_3(2)=\varnothing$ is an extension of a metacyclic group by a group isomorphic to a subgroup of the dihedral group of order 8.

Full text: PDF file (2812 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:2, 247–280

Bibliographic databases:

UDC: 519.44
MSC: Primary 20D15; Secondary 20F25
Received: 06.03.1972

Citation: A. D. Ustyuzhaninov, “Finite 2-groups in which the set of self-centralizing abelian normal subgroups with at least three generators is empty ($SCN_3(2)=\varnothing$)”, Izv. Akad. Nauk SSSR Ser. Mat., 37:2 (1973), 251–283; Math. USSR-Izv., 7:2 (1973), 247–280

Citation in format AMSBIB
\Bibitem{Ust73}
\by A.~D.~Ustyuzhaninov
\paper Finite 2-groups in which the set of self-centralizing abelian normal subgroups with at least three generators is empty ($SCN_3(2)=\varnothing$)
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 2
\pages 251--283
\mathnet{http://mi.mathnet.ru/izv2245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=332965}
\zmath{https://zbmath.org/?q=an:0262.20021}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 2
\pages 247--280
\crossref{https://doi.org/10.1070/IM1973v007n02ABEH001935}


Linking options:
  • http://mi.mathnet.ru/eng/izv2245
  • http://mi.mathnet.ru/eng/izv/v37/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. M. Pal'chik, “Finite simple groups whose Sylow $2$-subgroups contain a cyclic subgroup of index $16$”, Math. USSR-Sb., 37:2 (1980), 181–203  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:128
    Full text:50
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019